# SDR IPXA2015091093333

- Difficulty date: September 2, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53270695004
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD HAS EDGE DAMAGE.  REPAIRED IAW SRM 51-77-10 AND SRM 51-77-11.
